# SDR EISA98066

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Com
- Part number: 064100514
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BRU, NR 1 COM WORKED INTERMITTENTLY.  AIR TURN BACK TO BRU.  PERFORMED NR 1 VHF ANTENNA BONDING CHECK PER MM 23.  NO DEFECTS FOUND.  ANTENNA COAX AND ANTENNA RESISTANCE NORMAL.  REMOVED AND REPLACED NR 1 VHF.  (M)
